Generalized $G$-Wolfe type fractional symmetric duality theorems over arbitrary cones under $(G,\rho,\theta)$-invexity assumptions

Document Type : Research Paper


1 Department of Mathematics, J.C. Bose University of Science and Technology, YMCA, Faridabad-121006, Haryana, India

2 Department of Mathematics, Noida Institute of Engineering & Technology, Greater Noida, India

3 Department of Mathematics, School of Basic Sciences and Research, Sharda University, India

4 Department of Mathematics, Indira Gandhi National Tribal University, Lalpur, Amarkantak, Anuppur -484 887, Madhya Pradesh, India


In this paper, we introduce the concept of $(G,\rho,\theta)$-invexity/pseudoinvexity. We formulate duality outcomes for $G$-Wolfe-type fractional symmetric dual programs over arbitrary cones. In the final  section, we discuss  the  duality theorems under  $(G,\rho,\theta)$-invexity/ $(G,\rho,\theta)$-psedoinvexity assumptions.


Volume 12, Special Issue
January 2021
Pages 643-651
  • Receive Date: 25 August 2021
  • Accept Date: 25 August 2021
  • First Publish Date: 25 August 2021